# SDR DALA2023122610608

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 71,592 hours, 23,403 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 SMOKE SMELL RIGHT AFTER TAKEOFF, ALSO R RECIR FAN INOP MESSAGE. RIGHT RECIRC FAN TURNED OFF. SMOKE AND FUMES CHECKLIST PERFORMED ALL DISSAPATED. CORRECTIVE ACTION: T/S PER B757 FIM 21-00-01. FOUND RT RECIRC FAN DAMAGED. R+I'D RT RECIRC FAN AND FILTER PER B757 AMM 21-25. OPS CK GOOD. INSPECTED RT RECIRC FAN CK VALVE PER B757 AMM 21-25 VALVE GOOD. C/W B757 NO GO ODI PROCEDURE ATA 2172. NO SMOKE AND FUMES NOTED AT THIS TIME. (5149924)
